# SDR QXEA2010041200252

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.  COMPLY WITH HORIZON TASK CARD REO 670-57-52-134/3.  DRILLED OUT ALL BLIND RIVETS IAW REO 670-57-52-134.  REMOVED DAMAGED SKIN IAW REO 670-57-52-138.  PERFORMED LPI ON CUT LINES.  NO CRACKS FOUND.  IAW NDTM LPI 51-20-008-230-A01.  REO 670-57-52-138.  FABRICATED THE DOUBLER IAW REO 670-57-52-138.  TREATED, PRIMED IAW SRM 51-21-11-001-001-A01 AND 51-25-06-001-001-A01.  PERFORMED ECI ON CUT LINES USING ECI NDTM 51-20-006-250-A01.  REO 670-57-52-134 NO CRACKS FOUND AT THIS TIME.  INSTALLED REPAIR IAW REO 670-57-52-134/3.  TOP COATED ALL FASTENERS IAW SRM 51-25-01-001-001-A01.
